# SDR C2XA97IA083

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 5241 · Galley Doors
- Part: Shoot Bolt
- Part number: S5247765600400
- Condition: Chipped
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AFT SHOOT BOLT ON THE GALLEY SERVICE DOOR WAS FOUND TO BE CHIPPED.  MAINTENANCE REMOVED AND REPLACED THE SHOOT BOLT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
